Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

9 People found this comment helpful

i HATE THE SHAKING,AND I LOSE MY BALANCE ALOT.

Most voted negative review

1 People found this comment helpful

I agree with the an earlier review. I have had problems with headaches, grinding my teeth and blinking my eyes alot, kinda like a tick. Which causes joint and jaw pain. I am also having problems with my memory and getting worse everyday. I actually forgot how old I was today. I told someone I was 2 years younger than I am.

Shared reviews and ratings

Anonymous | 25-34 | Female | On medication for 1 to less than 2 years | Patient
7/19/2015
Condition: Convulsive Seizures
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This medicine is extremely effective, and I highly reccomend it!

Report this postFill 3Created with Sketch.
Ann | 55-64 | Female | On medication for 2 to less than 5 years | Patient
10/20/2014
Condition: Bipolar Depression
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I am taking this medication for Bipolar Disorder II, which means that although I cycle from depression to mania, I don't have illusions and I never do anything that is extremely destructive to myself. I have had the side effect of grinding my teeth, tightening my jaw and sucking or grinding the sides of my cheeks into my teeth. As a result, the inside of my mouth is always sore. When I first started taking it, it negatively impacted my driving. I wasn't as aware as I should have been and found myself cutting people off, running into curbs and once backed into another car because I didn't notice it. Fortunately, this has subsided and I am once again a safe driver. My cycles are better with it, but not gone. The doctor added Abilify during the last two yeaers and I was doing great. During the last two weeks I have tried eliminating the Abilify, as it is so expensive. I have now felt quite depressed, overwhelmed and edgy for about a week. Definitely going back on the Abilify. As I have never tried Abilify without the Lamictal, it might just be that the Abilify is what is "fixing" me and the Lamictal is doing nothing. When I am good and stable again with the Abilify, I might try leaving off the Lamictal to see what happens.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 2 to less than 5 years | Patient
8/12/2014
Condition: Convulsive Seizures
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have been on this medication for 2 and a half years. I take the XR 200 mg once a day. I am happy to say I completed one whole year seizure free August the 7th. Although I do not suffer from bipolar depression or anything like that, I find that if I take an extra pill when I feel irritable or if I have a really bad migraine, I feel sooo much better. Although I do have a horrible memory. I thought it was just me, but reading the reviews made me feel better because I know I'm not crazy. The generic is no good for me. I had really bad side effects, so I wouldn't take it, that's why I've only been seizure free for a year because I refused to take the generic. But since I've been on the brand name I have never felt better.

Report this postFill 3Created with Sketch.
kellygirl 741 | 55-64 | Female | On medication for 6 months to less than 1 year | Patient
11/9/2013
Condition: Simple Partial Seizures
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
grsmith5667 | 35-44 | Female | On medication for 1 to less than 2 years | Patient
6/24/2012
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I began taking this medication about a year ago due to black-out seizures and rage. I haven't had ANY episodes since the start of the medication. I take 100mg 1x day, but I did have to start taking it at night as it made me drowsy... I take it with 50mg of benadryl at night and sleep better than I have in years.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More